Journal of East China Normal University(Natural Science) ›› 2020, Vol. 2020 ›› Issue (2): 23-34.doi: 10.3969/j.issn.1000-5641.201911043

• Mathematics • Previous Articles     Next Articles

Internal layers for a singularly perturbed differential equation with Robin boundary value condition

CHAIKOVSKII Dmitrii, Mingkang NI   

  1. School of Mathematical Sciences, East China Normal University, Shanghai 200241, China
  • Received:2019-10-17 Published:2020-03-16

Abstract: In this paper, we consider a second order singularly perturbed equation with a discontinuous right-hand function and Robin boundary value condition. Applying the boundary layer function method, we can construct an asymptotical approximation of the solution. We also prove the existence of the solution and obtain an estimation of the remainder based on the matching method.

Key words: singular perturbation, asymptotic approximation, Robin boundary value condition, internal layer

CLC Number: